Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 112, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 7:05 PM CDT for Tulsa County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 7:05 PM CDT (00:05 UTC)
- Expired
- Jun 1, 2007, 7:50 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 020004
SVRTSA
OKC143-020100-
/O.NEW.KTSA.SV.W.0112.070602T0005Z-070602T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 800 PM CDT
* AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR SAND SPRINGS...MOVING
NORTHEAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAND
SPRINGS...TULSA...COLLINSVILLE...SKIATOOK...SPERRY AND OWASSO.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3637 9583 3620 9583 3603 9600 3610 9603
3610 9613 3612 9613 3617 9610 3619 9600
3642 9599 3642 9596
$$2 follow-up statements
000
WWUS54 KTSA 020027
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT FRI JUN 1 2007
OKC113-117-020115-
/O.CON.KTSA.SV.W.0113.000000T0000Z-070602T0115Z/
OSAGE OK-PAWNEE OK-
727 PM CDT FRI JUN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN PAWNEE AND SOUTHEASTERN OSAGE COUNTIES...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OSAGE...MOVING
NORTHEAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OSAGE AND
WESTPORT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3647 9605 3633 9604 3632 9602 3620 9602
3619 9607 3618 9660 3621 9662 3631 9662
3642 9623 3645 9618
$$000
WWUS54 KTSA 020050
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT FRI JUN 1 2007
OKC143-020059-
/O.CAN.KTSA.SV.W.0112.000000T0000Z-070602T0100Z/
TULSA OK-
749 PM CDT FRI JUN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TULSA COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH A SECOND LINE OF STORMS WHICH HAVE JUST ENTERED FAR WESTERN
TULSA COUNTY...AND WILL TRACK EASTWARD AND AFFECT MUCH OF TULSA
COUNTY THROUGH 9 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3637 9583 3621 9587 3609 9599 3610 9603
3610 9613 3612 9613 3617 9610 3619 9600
3642 9599 3642 9596
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:41 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 1, 2:41 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 241 PM CDT FRI JUN 1 2007 .DISCUSSION... CU FIELD BUBBLING AVER SE OK THIS AFTERNOON...WHERE NE OK AND NW HAVE BEEN STABILIZED AT LEAST FOR NOW BY MORNING CONVECTION. IT APPEARS GRADIENT SURFACE FLOW HAS BEEN RESTORED TO MOST IF NOT ALL OF THE AREA PER THE MESONET. SCATTERED STORMS THIS AFTERNOON POSSIBLE JUST ABOUT ANYWHERE...HOWEVER THE UNTAPPED ENVIRONMENT OF SE OK APPEARS TO BE A SLIGHTLY FAVORED AREA AT THIS TIME. PRIMARY FOCUS FOR TONIGHT WILL BE ANOTHER COMPLEX THAT WILL DEVELOP TO THE NORTH IN THE VICINITY OF THE SURFACE BOUNDARY AND TRACK SOUTHEAST. ONCE AGAIN...NORTHEAST OKLAHOMA WILL SEE THE BEST CHANCES FOR THUNDERSTORMS LATER TONIGHT AND TOMORROW MORNING. WHETHER IT IS THE TRUE FRONT OR AN OUTFLOW BOUNDARY...STORM CHANCES WILL SLIDE SOUTH ACROSS THE AREA WITH THE BOUNDARY. PLAN ON FOLLOWING CURRENT TREND IN DECREASING POPS FROM NORTH TO SOUTH SATURDAY AFTERNOON AND NIGHT...AND JUST TAPER TO SLIGHT CHANCE POPS ACROSS ALL OF THE AREA FOR SUNDAY. DRIER AIR UNDER NORTHERLY SURFACE FLOW WILL BE THE RULE FOR THE FIRST PART OF THE WEEK...THEN A WARMING TREND COMMENCES FOR THE MID AND LATTER PARTS OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 81 63 84 / 70 70 20 20 FSM 67 82 64 86 / 40 50 30 20 MLC 67 81 61 85 / 50 50 30 20 BVO 61 80 60 84 / 70 70 20 20 FYV 62 79 58 80 / 40 40 20 20 BYV 62 80 59 80 / 40 40 20 20 MKO 65 80 62 83 / 60 60 20 20 MIO 61 80 59 81 / 70 70 20 20 F10 66 80 62 84 / 70 70 20 20 HHW 67 82 63 86 / 40 50 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....23
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI JUN 1 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT FRI JUN 1 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ALONG
AND NORTH OF A LINE FROM MCALESTER TO OZARK.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS EVENING...PRIMARILY ALONG AND NORTH OF A MCALESTER
TO OZARK LINE. INSTABILITY OF 2000 TO 3000 J/KG WILL
SUPPORT A WIND AND HAIL THREAT...HOWEVER DEEP LAYER
WINDS ARE WEAK...SO THE THE THREAT WILL BE OF A
SPORADIC NATURE.
THE THUNDERSTORM ACTIVITY ACROSS WESTERN OKLAHOMA AND
SOUTHERN KANSAS IS EXPECTED FORM A MORE SOLID LINE
WITH TIME AND MOVE INTO THE OUTLOOK AREA WITH SOME
SEVERE WEATHER POTENTIAL AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL BE NEEDED AT LOCATIONS
NEAR THE STRONG STORMS. NET CONTROL OPERATORS FOR
THE REGIONAL SPOTTER NETWORK SHOULD MONITOR THE
TRENDS THIS EVENING AND BE READY FOR ACTIVATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE COLD FRONT NOW MOVING ACROSS KANSAS AND THE PANHANDLE
AREA WILL SLOWLY MOVE ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS ON SATURDAY AND EARLY SUNDAY. SOME
THUNDERSTORM ACTIVITY WILL OCCUR WITH THE FRONT.
WEAK WIND FIELDS ALOFT WILL LIMIT THE SEVERE WEATHER
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jun 1, 5:36 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT FRI JUN 1 2007
OKZ054-059-012315-
OSAGE OK-PAWNEE OK-
536 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 536 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES SOUTHWEST OF PAWNEE TO 3 MILES EAST OF
HALLETT...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...PAWNEE...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON AND WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3619 9690 3617 9622 3641 9604 3660 9689
3643 9700Special weather statement, Jun 1, 6:11 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI JUN 1 2007
OKZ064-012345-
CREEK OK-
611 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF SHAMROCK...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...
OILTON AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3583 9662 3582 9656 3613 9640 3613 9662Special weather statement, Jun 1, 6:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI JUN 1 2007
OKZ054-020000-
OSAGE OK-
635 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE
AT 635 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HOMINY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOMINY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3636 9657 3626 9634 3643 9612 3657 9646Special weather statement, Jun 1, 6:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT FRI JUN 1 2007
ARZ010-020015-
WASHINGTON AR-
642 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
AT 642 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF CANEHILL...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT GROVE...LINCOLN...
PRAIRIE GROVE...FARMINGTON...STRICKLER...CLYDE...CANEHILL...RHEA...
VINEY GROVE...WEDINGTON...SAVOY AND WHEELER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3587 9451 3582 9431 3612 9422 3611 9448Local storm report, Jun 1, 6:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL DRUMRIGHT 35.99N 96.60W
06/01/2007 E0.75 INCH CREEK OK LAW ENFORCEMENT
&&
NMKLocal storm report, Jun 1, 6:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 S HOMINY 36.40N 96.39W
06/01/2007 E0.88 INCH OSAGE OK TRAINED SPOTTER
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 1, 7:59 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jun 1, 8:17 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Jun 1, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Jun 1, 8:54 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Jun 1, 9:32 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 28 min |
| Jun 1, 9:58 PM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 32 min |
| Jun 2, 1:32 AM CDT | Special Weather Statement | TSA | Choctaw | 58 min |
| Jun 2, 1:48 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Jun 2, 4:16 AM CDT | Special Weather Statement | TSA | Nowata | 44 min |
| Jun 2, 5:11 AM CDT | Special Weather Statement | TSA | Delaware | 64 min |
| Jun 2, 5:46 AM CDT | Special Weather Statement | TSA | Ottawa | 29 min |
| Jun 2, 6:21 AM CDT | Special Weather Statement | TSA | Ottawa | 54 min |
| Jun 2, 6:22 PM CDT | Special Weather Statement | TSA | Pushmataha | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.